# SDR SIMA202003254001

- Difficulty date: March 24, 2020
- Submitted: March 25, 2020
- Operation: Air carrier
- Aircraft: N618AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145097
- Aircraft time: 47,360 hours, 42,844 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT HAND OVERWING EXIT LIGHT INOP-C/A-REMOVED AND REPLACED LAMP FOR THE RH OVERWING EMERGENCY EXIT LIGHT IAW AMM 33-50-07. OPS CHECK GOOD
